# SDR 20000508SH003

- Difficulty date: April 14, 2000
- Submitted: May 8, 2000
- Operation: General aviation
- Aircraft: N6653L
- Make and model: Conaer LA4
- Aircraft serial: 416
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: LA4180
- Condition: Cracked
- Location: Rt Lower Attach
- Part time: 757 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER ENGINE ATTACH POINT CRACKED TO RIGHT STRUT ATTACH POINT.  (RADIALLY THROUGH MOUNT TUBE).  DETECTED DURING ANNUAL INSPECTION VISUALLY AND VERIFIED BY DIE/PENETRANT.  (X)
